# SDR 06FDEA1042

- Difficulty date: March 14, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND:  XORS 345 BETWEEN STR 42 AND STR 43 RIGHT WING, REWORKED AREA 0.354 INCH X 0.354 INCH AND CRACK 0.275 INCH LONG ON RIB ANGLE.  TRIMMED LEG CAP FLUSH TO HORIZONTAL LEG TO COMPLETELY REMOVE CRACK, AND INSTALLED T-ANGLE REPAIR IAW SRM 57-20-00 FIG 27 VOL I.
